# SDR SWAA2025081403575

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 58,318 hours, 31,160 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MLG MIDDLE DOOR CRACKED.<[01] REMOVED INNER AND CENTER GEAR DOORS REF 32-13-11 AND OK TO CONT REF AUTH# 273828
